advertisement
Question
Posted by: sleepy | 2010-10-18

sleeping tablets and dreams

My dr prescribed tripilene for cluster headaches and adco solpidem for my sleep problem. I seems to be wide awake at night and can''t fall asleep. If I do ,I dream a lot and feel tired the next day. I am also using iron tablets as well as pain tablets during the day due to headaches from the lack of sleep. I have tried Melatone but it made it worse! any suggestions what I can do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Sleeping tablets will not work on a long-term basis - your body very rapidly becomes used to them. You need to be assessed by a sleep doctor, who will firstly try to determine the cause of the problem. After that, the best approach is using a technique called cognitive behavioural therapy, which does not involve medication, and which works much better.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010-10-19

Sleeping tablets will not work on a long-term basis - your body very rapidly becomes used to them. You need to be assessed by a sleep doctor, who will firstly try to determine the cause of the problem. After that, the best approach is using a technique called cognitive behavioural therapy, which does not involve medication, and which works much better.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement